Hair growth on face,chin
I am 26 years old and unmarried Girl. i'm taking acne treatment since 9th april 2016. Now there is hair growth on the face and chin. IS it can be side effect of any medicine m taking for acne treatment. Now there is no acne n pimples on my face. Only scars is there. But hair is worst than pimples. Please help me what could be done. I am taking ISOTROIN-20 since 24th April 2016 and still taking this medicine twice in a day. What is course to take this medicine. apart from this i also intake azifast-250 and azifast 500. Also using hydrate cream/lotion and some other medicated facewash and cream and different for night. I am so worried about my face. Please help me.
Like the answers? Chat privately with the doctor of your choice
Whatever medicine you are taking sounds right. But is not the only way and only solution for your problems, we definitely need to rule out and treat hormonal issues. Even before that, and simple ultrasound to look for PCOD will help. There are many dietary causes of aggravating acne and causing hormonal problems, like a very high carb diet or a very high glycemic index diet find out for yourself about glycemic index of foods . Milk and chocolate and additives of milk , milk shakes etc may aggravate acne. Binge eating alcohol smoking all are/maybe aggravating factors.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.